# SDR ASAA2023052543366

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 7,035 hours, 2,187 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING MAINT LIGHT ILLUMINATED. GROUNDED - YES. INTERROGATED SYSTEM HAD CODE 74-42515 AND 74-42565 DISPLAYED. ACCOMPLISHED B737-9 FIM TASK G741-00-00-810-830. ASSOCIATED FAULTS RESET, NORMAL INDICATION, MAINT LIGHT EXTINGUISHED.
